Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Ecuación no lineal")


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 13098

  • Page / 524


Selection :

  • and

Blow-up of H1 solutions for the one-dimensional nonlinear Schrödinger equation with critical power nonlinearityOGAWA, T; TSUTSUMI, Y.Proceedings of the American Mathematical Society. 1991, Vol 111, Num 2, pp 487-496, issn 0002-9939, 10 p.Article

Hybrid grid black oil reservoir simulatorGOTTARDI, G; VIGNATI, L.Journal of petroleum science & engineering. 1990, Vol 3, Num 4, pp 345-360, issn 0920-4105, 16 p.Article

Global solvability of the derivative nonlinear Schrödinger equationJYH-HAO LEE.Transactions of the American Mathematical Society. 1989, Vol 314, Num 1, pp 107-118, issn 0002-9947, 12 p.Article

A comment on phase transition analogy in the theory of intermittencyKARCZMARCZUK, J; ROSCISZWESKI, K.Acta physica Polonica. A. 1989, Vol 75, Num 3, pp 377-384, issn 0587-4246, 8 p.Article

Prolongation approach to the algebraic structures of the principal chiral model and completely conserved currentsJING-FA LU; MO-LIN GE; YUO-GUAN LEE et al.Physics letters. A. 1989, Vol 135, Num 3, pp 179-182, issn 0375-9601, 4 p.Article

Local Gradient Estimates of Solutions to Some Conformally Invariant Fully Nonlinear EquationsYANYAN LI.Communications on pure and applied mathematics. 2009, Vol 62, Num 10, pp 1293-1326, issn 0010-3640, 34 p.Article

Boundedness and oscillation for nonlinear dynamic equations on a time scaleERBE, Lynn; PETERSON, Allan.Proceedings of the American Mathematical Society. 2004, Vol 132, Num 3, pp 735-744, issn 0002-9939, 10 p.Article

Absence of dissipative solutions of the Schrödinger and Klein-Gordon equations with logarithmic nonlinearityBRITO, R; CUESTA, J. A; RANADA, A. F et al.Physics letters. A. 1988, Vol 128, Num 6-7, pp 360-366, issn 0375-9601Article

Painlevé analysis of nonautonomous evolution equationsHLAVATY, L.Physics letters. A. 1988, Vol 128, Num 6-7, pp 335-338, issn 0375-9601Article

The stability of the resonance set for a problem with jumping non-linearityD'AUJOURD'HUI, M.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1987, Vol 107, Num 3-4, pp 201-212, issn 0308-2105Article

The rank theorem in infinite dimensionBLOT, J.Nonlinear analysis. 1986, Vol 10, Num 10, pp 1009-1020, issn 0362-546XArticle

Breaking public key cryptosystem based on systems of nonlinear equations over finite fieldSEWELL, R. F.Electronics Letters. 1991, Vol 27, Num 13, pp 1121-1122, issn 0013-5194Article

A nonlinear version of the equivalent bifurcation lemmaCICOGNA, G.Journal of physics. A, mathematical and general. 1990, Vol 23, Num 24, pp L1339-L1343, issn 0305-4470Article

Effondrement ondulatoire hyperfortZAKHAROV, V. E; KOSMATOV, N. E; SHVETS, V. F et al.Pis′ma v žurnal èksperimental′noj i teoretičeskoj fiziki. 1989, Vol 49, Num 8, pp 431-433, issn 0370-274X, 3 p.Article

A review of the decomposition method in applied mathematicsADOMIAN, G.Journal of mathematical analysis and applications. 1988, Vol 135, Num 2, pp 501-544, issn 0022-247XArticle

Common structure of several completely integrable non-linear equationsGAFFET, B.Journal of physics. A, mathematical and general. 1988, Vol 21, Num 11, pp 2491-2531, issn 0305-4470Article

Characterization of photoviscoelastic materials by a nonlinear constitutive equationWEBER, H.Experimental mechanics. 1987, Vol 27, Num 4, pp 390-397, issn 0014-4851Article

Integrable equations in (2+1) dimensions associated with symmetric and homogeneous spacesATHORNE, C; FORDY, A.Journal of mathematical physics. 1987, Vol 28, Num 9, pp 2018-2024, issn 0022-2488Article

Simple Waves Do Not Avoid Eigenvalue CrossingsCHUMAKOVA, Lyuba; TABAK, Esteban G.Communications on pure and applied mathematics. 2010, Vol 63, Num 1, pp 119-132, issn 0010-3640, 14 p.Article

The time dependent amplitude equation for the Swift-Hohenberg problemCOLLET, P; ECKMANN, J.-P.Communications in mathematical physics. 1990, Vol 132, Num 1, pp 139-153, issn 0010-3616Article

On a reduction process for nonlinear equationsJEPSON, A. D; SPENCE, A.SIAM journal on mathematical analysis. 1989, Vol 20, Num 1, pp 39-56, issn 0036-1410Article

Tikhonov regularisation for non-linear ill-posed problems: optimal convergence rates and finite-dimensional approximationNEUBAUER, A.Inverse problems. 1989, Vol 5, Num 4, pp 541-557, issn 0266-5611Article

Prolongation theory. A new nonlinear Schrödinger equationSWAPNA ROY; ROY CHOWDHURY, A.International journal of theoretical physics. 1987, Vol 26, Num 7, pp 707-714, issn 0020-7748Article

On a new hierarchy of nonlinear evolution equations containing the Pohlmeyer-Lund-Regge equationPEMPINELLI, F; POTENZA, S.Journal of mathematical physics. 1986, Vol 27, Num 12, pp 2861-2867, issn 0022-2488Article

A new class of non-topological solitonsFRIEMAN, J. A; LYNN, B. W.Nuclear physics. B. 1990, Vol 329, Num 1, pp 1-14, issn 0550-3213, 14 p.Article

  • Page / 524